# SDR FDEA202212090025

- Difficulty date: December 9, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10722
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN AT FUEL ACCESS PANEL FWD INBOARD CORNER HAS A .600 INCH CRACK.  INSTALLED REPAIR DOUBLER IAW DWG ARB1232 AND IAW SRM 57-40-02-2R AND SRM 51-31-  01-OG.  ORIG SUBMISSION DATE: 1/4/2023
